Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Has anyone gotten off Yaz and had any problems with their acne returning? I am on a combination of Yaz and amoxicillan and it has worked well for my skin, but I really want to get off of Yaz because it makes me extremely bloated all the time.

Thanks!

Share this post


Link to post
Share on other sites
Has anyone gotten off Yaz and had any problems with their acne returning? I am on a combination of Yaz and amoxicillan and it has worked well for my skin, but I really want to get off of Yaz because it makes me extremely bloated all the time.

Thanks!

bump

Share this post


Link to post
Share on other sites

So I got off the Yaz and a month later, I'm back on because my face started breaking out again. Now I have migraines and bloating again. =( I wish there was another way...

Share this post


Link to post
Share on other sites
So I got off the Yaz and a month later, I'm back on because my face started breaking out again. Now I have migraines and bloating again. =( I wish there was another way...

Update: I've been off Yaz for almost two months. It was okay the second time around, but then the doc put me on Spiro which angered my skin. Now I'm back to looking like a middle-aged teenager. =(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×